Forum

Injection sites...none left

Hello everyone! I’m looking for some advice from Copaxone using veterans. I’m currently using autoject as I can’t bring myself to inject manually, can’t use my arms because there’s not enough fatty tissue and my thighs are too muscly and extremely painful when I inject there. I’ve concentrated on both hips and my stomach but now my hips are sunken and dimpled so I’m restricted on areas to use there. I have lumps all over my tummy too now and struggle to find places there.

I’ve tried the usual heat packs, massage and tens machine in the hope the vibrations will help. These things are starting to become ineffective and I’m at a loss what to do. There were tears last night :frowning:

Any other tips or tricks would be most welcome, so that I’ve tried everything before contacting my nurse.

Thanks everyone!

xx

Hi i have been injecting for about 14 months aswell and i find the longer you have the needle on the auto inject pen the less painful i find it i have it on the max depth and it seems to be better for me still stings a bit but its ok also the advice about looking at the diagram is good as i am sure some of mine are off the chart sometimes. Good luck with it all .

Katy

Hi LMM
The advice I had from a Copaxone Nurse when she detected some tissue loss in my thighs was to move round the thigh to the outer aspect.

Go roughly a third of the length of your thigh toward the knee and then go from the top round toward the outside about 1.5 - 2 inches. Like Katy says, more needle is better than less (I used a setting of 8mm).

And you should be talking to your Copaxone Nurse (if you have one) or the Connections helpline, your MS Nurse (if you have one), and/or your Neuro.

Geoff

Cheers everyone! That’s been a great help. I got my boyfriend to help me with it yesterday and it was completely fuss and pain free because we looked at the diagram together. A second pair of hands and eyes helped! Think I was building it up in my head to be worse than it actually is.

I will still let both of my nurses know I’ve had some trouble though and I suppose having peaks and troughs is something we should expect as MSers, eh?

xxx

I’m a copaxone veteran of over 10 years but soon to change on to tablets (Tecfidera) - I just vary round my tummy and thighs and yes I do have lumps and bumps but pretty ok with it -occasionally the jabs can be really sore and I have a good pain threshold…I have been injecting manually, I found the auto inject a bit hit and miss…